# SDR 2011FA0000446

- Difficulty date: July 1, 2011
- Submitted: July 7, 2011
- Operation: General aviation
- Aircraft: N194WM
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9277
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Jackscrew
- Condition: Spalled
- Location: Slats
- Part time: 983 hours, 306 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SCREW THREADS ON HORIZ STABLIZER PITCH TRIM JACKSCREW HAVE SPALLING EXCEEDING AMM 27-41-09 LIMITS.
